# SDR ASAA2021061935333

- Difficulty date: June 19, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,127 hours, 25,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126Y29
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SHIED PANEL AFT OF DOOR CUTOUT HAS AREA OF LIGHT CORROSION. GROUNDED - YES. BLENDED FWD PIT SHIELD PANEL AFT OF DOOR CUTOUT OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2, REMOVED AND REPLACED SHIELD IAW B737-900 SRM 51-40-02-0G-0W 2 O .040 R .032 L 3 D .008.
